# SDR SWAA2022021817160

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CAP STRIP SCUFF PLATE CORRODED (PN 453A2611-1) / REPLACED CORRODED AFT CARGO COMPARTMENT FWD CAP STRIP WITH NEW ONE IAW B737 AIPC 25-52-10-02 AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9. NO LIMIT IN SRM FOR DAMAGE. ATAG#A87305
